English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/85660
logo share SHARE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:

Simplified reed-muller expressions for residue threshold functions

AuthorsQuintana, J. M. ; Avedillo, M. J. ; Huertas-Díaz, J. L.
Issue Date2004
CitationCircuits, Systems, and Signal Processing 23(1): 45-56 (2004)
AbstractResidue threshold functions are a broad class of symmetric functions that include all the unit-weighted threshold functions. In this paper, we investigate the complexity of the Reed-Muller (RM) expressions for these functions. We prove that an important subclass of the functions has very simple RM expansions and determine the conditions that define such a subclass. Additionally, we show that such an expansion is also the optimal one concerning its polarity. As an interesting practical application, an analysis of the RM expansion of the output functions for parallel counters is performed.
Identifiersdoi: 10.1007/s00034-004-7003-7
issn: 0278-081X
e-issn: 1531-5878
Appears in Collections:(IMSE-CNM) Artículos
Files in This Item:
File Description SizeFormat 
accesoRestringido.pdf15,38 kBAdobe PDFThumbnail
Show full item record
Review this work

WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.